Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viral load
May 18, 2013

I have been HIV positive for 25 years. I started meds in 1990 and then took a drug vacation in 1996 and have not taken any drugs since. My cd4 have been 700 to 900 the last 20 years. My viral load about 20,000. Six months ago the viral load was 35,000 and now 340,000, with cd4 at 705. Should I be concerned about the increase in viral load? I was sick about a month ago which might have been food poisoning, and still have stomach issues which are slowly getting better. Could this have caused the spike in viral load?

Response from Dr. Holodniy

That spike could be the result of an acute illness, which can be more marked in people not on HIV meds. The proof will be on a repeat test.



Previous
Drop in red blood cells fairly new patient
Next
Confusing Recomendations

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement